# SDR ALG2001F00006

- Difficulty date: May 7, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: E6893672
- Part serial: A09060
- Condition: Spalled
- Location: N2 Gear Train
- Part time: 255 hours
- Component: Gearbox, Allsn, C30S
- Component part number: 23035179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARBOX FOR METAL.  FOUND SPALLING AND GALLING ON GEAR TEETH CAUSING METAL CONTAMINATION AND DAMAGE TO T/M GEAR PN E6893673 S/N PG4068.  ASSURE PROPER MACHINING AND MESHING OF GEAR TEETH AT FACTORY.
